RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 1  


Boundary value problems of thermoelasticity
V. D. Kupradze, T. V. Burchuladze
3
Certain boundary value problems for hyperbolic equations and equations of mixed type
A. M. Nakhushev
44
Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse
N. E. Tovmasyan
60
The stability of the inverse problem of exterior potential
A. I. Prilepko
72
An application of degenerate equations to the investigation of the oblique derivative problem
A. I. Yanushauskas
81
Certain boundary value problems for equations of mixed type with two perpendicular lines of degeneracy
M. M. Zainulabidov
91
Regular matrix partial differential equations
V. Kh. Froim
100
On the question of the behavior for large time of the solutions of parabolic equations
O. G. Provorova
108
A certain class of singular integro-differential equations
R. S. Saks
115
On the Dirichlet problem for degenerate elliptic systems
E. A. Baderko
131
The solution by the method of nets of the Dirichlet problem for Laplace's equation on regions with rounded corners
E. A. Volkov
141
Estimates of the derivatives of the associated Legendre functions in the $L_2$ metric
A. S. Fokht
154
The asymptotic behavior as $t\rightarrow \infty $ of the solution of a certain exterior boundary value problem for Sobolev's equation
V. G. Lezhnev
159
Systems with first order derivative in the “time”
V. K. Romanko
174
Natural differential operators on compact manifolds
Pham Ngoc Thao
186
A certain class of equations of mixed type
G. D. Karatoprakliev
199
New books
A. R. Shakun
206
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019